Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Vaginal spotting, rare abdominal cramps during early pregnancy. Had progesterone tablet. Reason?

Hi doctor Im 8weeks 2days this is gestational age according to my lmp is sep9th. So for past 7days I have vaginal spotting. Once it started I consulted doctor and she told baby and sac is normal and gave me progesterone tablets for 5 days - 3 times a day... I finished and still spotting continues. First it was dark brown and now for last 3 days it s maroonish red.. But it s only spotting.. And occasionally very rarely I get cramp in abdomen .. Wats going on I need explanation doctor pls help.. My next check up is 2 days later.. Not heard heartbeat yet.. Scared... Pls help..
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
In early pregnancy some amount of spotting can be seen because of the causes like,
- Gestational sac while getting embedded in uterus wall can damage some blood vessels leading to spotting,
-Some women may have bleeding on expected day of periods even in pregnancy,
-Increased blood supply to local organs can cause spotting even on mild friction.
But as you are having continuous spotting even being on progesterone tablets and heart beat not seen even after 7 weeks better to get repeat ultrasound once to rule out the possibility of miscarriage.

take care.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor